Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Why do I get short memory loss after intense masturbation?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 2488 Questions
I had a short memory loss and confusion after an intense masturbation
Posted Thu, 13 Dec 2012 in Brain and Spine
Answered by Dr. Sudhir Kumar 52 minutes later

Thank you for posting your query.

First of all, I wish to reassure you that masturbation is a totally natural process and is not associated with any health hazards.

However, we have to give importance to your symptoms of short duration memory loss and confusion. The most likely reason for your symptoms could be due to lack of blood flow to brain for a short period of time, a condition called as transient ischemic attack (TIA).

You need to get evaluated for any risk factors for the above, such as high BP, high sugars, cholesterol, etc. A neurologist consultation would be useful. There are good medications available for this problem.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor